Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Too much SSRI cause panic?

Posted by Steve on June 9, 1999, at 20:27:13

Does anyone know if too much of an anti-depressant like Celexa can cause panic? For example, if seritonin (I can never spell that word right!) causes, among other things, confusion and agitation, then maybe too much SSRI may mimic panic? My personal experience is pointing to a possible yes to this question, but I'm wondering if there is any scientific info on this. Thanks.




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Steve thread:7224